MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP; SINGLE SHOT EPIDURAL TRAY

MEDLINE INDUSTRIES, LP; SINGLE SHOT EPIDURAL TRAY
Model Number PAIN1642
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/07/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a loss-of-resistance (lor) syringe component has "no resistance to slow the pressure.".
 
Additional Manufacturer Narrative
It was reported that an lor syringe component has "no resistance to slow the pressure." the reporting facility confirmed that the reported problem/issue caused no patient harm at the time of the incident and that a new tray was subsequently opened and used.To date, no information has been received to indicate that a user or a patient experienced a death, serious injury, medical intervention, follow-up care, or other adverse health impact associated with the reported problem/issue.The reporting facility returned three (3) used lor syringes and an unsealed pain1642 tray from the reported lot.The sample syringes were in good condition with no visible defects.There was a smooth and unobstructed movement with a simulated pull and push of the plungers.The sample syringes were filled with tap water and epidural needles were attached.The needles were then pushed into a foam pad while depressing the plungers of the syringes.The resistance was sensed immediately.The needles were slowly pushed through the entire pad with resistance.The resistance finally released as the needles pierced the opposite end of the pad.The reported problem/issue could not be reproduced or confirmed.In an abundance of caution, and in response to an fda 483 issued for cfn 1417592 on 22-jan-2024, this medwatch is being filed.If additional relevant information becomes available a supplemental medwatch will be filed.

Common Device Name
SINGLE SHOT EPIDURAL TRAY
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
three lakes drive
northfield IL 60093 2753
Manufacturer Contact
nigel vilches
three lakes drive
northfield, IL 60093-2753
MDR Report Key18833468
Report Number1417592-2024-00144
Device Sequence Number12547915
Product Code OFT
UDI-Device Identifier40193489330152
UDI-Public40193489330152
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/03/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberPAIN1642
Device Lot Number23FMF046
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/04/2023
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/07/2023
Initial Report FDA Received Date03/04/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown